# SDR IPXA2018051629676

- Difficulty date: May 16, 2018
- Submitted: June 15, 2018
- Operation: Air carrier
- Aircraft: N127UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0811
- Aircraft time: 19,170 hours, 12,111 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Condition: Damaged
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULK CARGO VENTILATION TUBE ASSY (ELBOW) DAMAGED (CRACKED). LOCATED NEAR AFT OUTFLOW VALVE. VENTILATION TUBE P/N A2128091900200, REMOVED FOR EVALUATION. PVM0558935 05/16/18. C/W EO A300-2120-68535-A. NO OTHER DEFECTS NOTED. OK FOR SERVICE. REPLACED BULK CARGO COMPARTMENT VENTILATION DUCT PER EO A300-2120-68535-A & DRM PAGE701. OK FOR SERVICE.
